Pohozaev, Stanislav; Véron, Laurent
Blow-up results for nonlinear hyperbolic inequalities
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4 : Tome 29 (2000) no. 2 , p. 393-420
Zbl 0965.35197 | MR 1784180
URL stable : http://www.numdam.org/item?id=ASNSP_2000_4_29_2_393_0

Bibliographie

[Al] S. Alinhac, "Blow-up for Nonlinear Hyperbolic Equations ", Progress in Nonlinear Differential Equations and their Applications, Birkhauser 1995. MR 1339762 | Zbl 0820.35001

[DM] D. Del Santo - E. Mitidieri, Blow-up of solutions of a hyperbolic system: the critical case, Differentsial'nye Uravneniya 34 (1998), 1-7. MR 1693578 | Zbl 1032.35126

[DGM] D. Del Santo - V. Georgiev - E. Mitidieri, Global existence of the solutions and formation of singularities for a class of hyperbolic systems, In: " Geometrical Optics and Related Topics, Progress in Part. Diff. Equ. " 32 (1997), 117-140. MR 2033494 | Zbl 0893.35066

[GLS] V. Georgiev - H. Lindblad - C. Sogge, Weighted Strichartz estimates and global existence for semilinear wave equations, Amer. J. Math. 119 (1997), 1291-1319. MR 1481816 | Zbl 0893.35075

[Gl1] R. Glassey, Blow-up theorems for nonlinear wave equations, Math. Z. 132 (1973), 183-203. MR 340799 | Zbl 0247.35083

[Gl2] R. Glassey, Finite time blow-up for solutions of nonlinear wave equations, Math. Z. 177 (1981), 323-340. MR 618199 | Zbl 0438.35045

[Jo1] F. John, Blow-up of solutions of nonlinear wave equations in three space dimension, Manuscripta Math. 28 (1979), 235-268. MR 535704 | Zbl 0406.35042

[Jo2] F. John, "Nonlinear wave equations, formation of singularities", University Lecture Ser. Vol. 2, Amer. Math. Soc., 1990. MR 1066694 | Zbl 0716.35043

[Ka] T. Kato, Blow-up of soluttions of some nonlinear hyperbolic equations, Comm. Pure Appl. Math. 33, (1980) 501-505. MR 575735 | Zbl 0421.35053

[KE] V.A. Kondratiev - S.D. Eidelman, Positive solutions of quasilinear Emden-Fowler systems of arbitrary order, Russian J. Math. Phys. 2 (1995) 537-540. MR 1334306 | Zbl 0917.35035

[Ku] H. Kubo, On the critical decay and power for semilinear wave equations in odd spce dimensions, Discrete Contin. Dynam. Systems 2 (1996) 173-190. MR 1382505 | Zbl 0948.35082

[LS] H. Lindblad - C. Sogge, Long-time existence for small amplitude semilinear wave equations, Amer. J. Math. 118 (1996) 1047-1135. MR 1408499 | Zbl 0869.35064

[LC] Li Ta-Tsien - Chen Yunmei, "Global Classical Solutions for Nonlinear Evolution Equations", Pitman Monograph and Surveys in Pure and Appl. Math. 45, 1991. MR 1172318 | Zbl 0787.35002

[MP1] E. Mitidieri - S. Pohozaev, Absence of global positive solutions of quasilinear elliptic inequalities, (Russian) Dokl. Akad. Nauk 359 (1998) 456-460. MR 1668404 | Zbl 0976.35100

[MP2] E. Mitidieri - S. Pohozaev, Non-existence of positive solutions for quasilinear elliptic problems in RN, Proc. Steklov Inst. Math. (to appear). MR 1784317 | Zbl 1056.35507

[Sc] J. Schaeffer, The equation utt - Δu = |u|P for the critical value of p, Proc. Roy. Soc. Edinburgh Sect. A 101A (1985), 31-44. Zbl 0592.35080

[Si] T. Sideris, Non-existence of global solutions to semilinear wave equations in high dimensions, J. Differential Equations 52 (1984), 378-406. MR 744303 | Zbl 0555.35091

[St1] W.A. Strauss, Nonlinear scattering theory, Scattering Theory in Math. Physics, Reidel, Dortrecht (1979) 53-79. Zbl 0297.35062

[St2] W.A. Strauss, Nonlinear scattering at low energy, J. Funct. Anal. 41 (1981), 110-133. MR 614228 | Zbl 0466.47006

[St3] W.A. Strauss, "Nonlinear wave equations", CBMS, Regional Conf. Ser. in Math. # 73, Amer. Math. Soc., 1989. MR 1032250 | Zbl 0714.35003